# SDR SWAA2025102226015

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 58,615 hours, 35,340 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE OVER WING EMERGENCY EXIT DOOR HANDLE LOOSE.   REINSTALLED STRAP COVER ON FO SIDE EMERGENCY EXIT DOOR IAW AMM 52-22-00.
